# SDR TWAA9708001

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54338
- Make and model: Boeing 727231
- Aircraft serial: 20843
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - DURING CLIMB, HAD A HOT ODOR IN COCKPIT AND CABIN OPERATED AIR CONDITIONING IN MANUAL.  ACCOMPLISHED DUCT BURNOUT PROCEDURES.  BOTH AIR CONDITIONING PACKS OPERATION CHECKED NORMAL.  (M)
